# SDR ABXA20150521069

- Difficulty date: May 21, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 97,593 hours, 26,822 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T7501417
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER ACCESS 324AL FUSELAGE MOUNTED FWD & AFT FLANGE COMMON TO PANEL MATING SURFACE CHAFED.  R & R SKIN FAIRING IAW SRM 51-40-05 & 51-40-02.  APPLIED PROTECTIVE COATINGS IAW SRM 51-20-01.  APPLIED TOP COAT IAW AMM 51-21-10.  SDR INFO, CORRODED PN 148T7501417, PART NAME SKIN FAIRING, LOCATION 1740 - 1746, STRINGER LOCATION 1L TO 1L.  ACFT WAS GNDED.
